On the Whitehead Theorem in shape theory

James Keesling

Fundamenta Mathematicae (1976)

  • Volume: 92, Issue: 3, page 247-253
  • ISSN: 0016-2736

How to cite


Keesling, James. "On the Whitehead Theorem in shape theory." Fundamenta Mathematicae 92.3 (1976): 247-253. <http://eudml.org/doc/214956>.

author = {Keesling, James},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {247-253},
title = {On the Whitehead Theorem in shape theory},
url = {http://eudml.org/doc/214956},
volume = {92},
year = {1976},

AU - Keesling, James
TI - On the Whitehead Theorem in shape theory
JO - Fundamenta Mathematicae
PY - 1976
VL - 92
IS - 3
SP - 247
EP - 253
LA - eng
UR - http://eudml.org/doc/214956
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.